# SDR SWIA202054457

- Difficulty date: November 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FASTENER DAMAGE INTO BASE METAL RESEMBLING A DRILL START IN DOUBLER REPAIR AT FS 977 AND STGR 27.  C-CHECK RO 12/04/2020.  REMOVED OLD REPAIR DOUBLER AND INSTALLED NEW REPAIR AT FS 977.00 STGR 27, PER REO.  COMPLIED WITH TASK CARD.  PRESSURIZED LEAK CHECK GOOD, REF CRJ-700 AMM.
